# SDR DLM90020823

- Difficulty date: July 16, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 20,772 hours, 11,015 cycles
- Engine: Iae V2528D5
- Engine time: 14,541 hours, 7,752 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2528D5
- Part serial: 020079
- Condition: Overtemp
- Location: Nr 1
- Part time: 14,541 hours, 7,752 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT EGT ROSE PAST RED LINE AFTER THROTTLE RETARDED TO DECREASE EGT.  ENG AUTO SHUTDOWN.  REPLACED ENG DUE TO EGT EXCEEDANCE.
